Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

bleeding on Yaz

I just started Yaz 2 weeks ago after being on ortho tri cyclen. I ended up missing 2 pills sun and mon because i went to the ER after work and missed my pills. So I caught them up on tues and wed...i started spotting tuesday night. i thought it was done last night but im bleeding again this morning. i'm starting to worry. what could this mean?

Answer Question
 
dearone07

Asked by dearone07 at 8:04 AM on Mar. 5, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • i dont know what it means but when i was on Yaz it was only for like 2 months and i bleed the hole time i was on it my doctor just took me off it never told me why i was bleeding. GL
    mommy033

    Answer by mommy033 at 8:38 AM on Mar. 5, 2009

  • Because you missed two pills your body got the signal to start menstruating because the hormone wasn't there.
    Anonymous

    Answer by Anonymous at 8:45 AM on Mar. 5, 2009

  • I was told just the other day by my doc that when I start YAZ that I would most likely bleed on the second week for a few days. Just your body getting used to the pill. I havent started mine yet, I am only taking it to lighten my periods and clotting. But he said not to worry about week 2, That by week 3 it should be back to normal.
    AmyHeinrich

    Answer by AmyHeinrich at 10:11 AM on Mar. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
? about periods

Next question overall (Pregnancy)
I'm having a brain Fart.LOL